Публикация №4358

Название публикацииON A QUEUEING MODEL WITH GROUP SERVICES
Название на другом языке
Тип публикацииСтатья
ИзданиеLecture Notes in Communications in Computer and Information Science
ИздательНе задан
ISBN1865-0929
DOI10.1007/978-3-642-35980-4_22
Год издания2013
Том356
НомерНе задан
ГлаваНе задан
Страницы198–205
АннотацияНе задан
Авторы(ИПИ РАН) Коротышева Анна Владимировна
(ИПИ РАН) Сатин Яков Александрович
Зейфман Александр Израилевич
Панфилова Т.Л.
Шилова Г.Н.
ссылка в Internethttp://link.springer.com/chapter/10.1007%2F978-3-642-35980-4_22
РИНЦ6
WoS3
Цитируемые
публикации авторов
ИПИ РАН

(2008) MARKOV CHAINS AND MODELS IN CONTINUOUS TIME

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(2009) ON THE NONSTATIONARY ERLANG LOSS MODEL

(2009) ON THE SPEED OF CONVERGENCE TO STATIONARITY OF THE ERLANG LOSS SYSTEM

(1989) PROPERTIES OF A SYSTEM WITH LOSSES IN THE CASE OF VARIABLE RATES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2011) ОБ ОДНОМ КЛАССЕ МАРКОВСКИХ СИСТЕМ ОБСЛУЖИВАНИЯ / ON A CLASS OF MARKOVIAN QUEUES